# SDR 9601329986

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 5 TO 11.  REPLACED BATTERIES AND OPERATIONAL CHECK GOOD.
